| Model Number |
1581-22-115 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Loss of Range of Motion (2032)
| Date of Event |
03/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
Event or Problem Description
Right knee joint replacement required revision due to inability for the patient to flex his knee, of note the femur had been previously revised and was a stemmed tc3 revision femur, the tibial component was still the primary tibial mbt component originally implanted previously.Reason for previous primary and revision is unknown.Unable to gain the reference numbers from other implants as the relevant areas were covered by cement or unreadable.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.